V Festival attendees are being warned about a new deadly ecstasy pills that are doing the rounds this weekend.
Police have warned that this new drug tested at Weston Park in Staffordshire contained ‘really serious chemicals that would have a severe adverse effect’. The drug is likely to cause vomiting, hypothermia, nausea, an increased heart rate, inability to sleep and agitation.
They say the drugs were likely sold as MDMA counterfeits, but that the effects differ vastly.
V Festival tweeted: ‘We have seized and tested a serious drug on site (Pentylone and N-Ethylpentylone) seen recently at music festivals that has had severe effects on those taking it resulting in urgent medical attention.’
IMPORTANT DRUG WARNING FOR #VWESTON pic.twitter.com/rzT6YuCoAm
— V FESTIVAL (@vfestival) August 18, 2017
The first 24 hours of V has seen low levels of crime and an important health warning regarding a dangerous drug. https://t.co/vC0D2qIKj3 pic.twitter.com/ZsBvoCbb2o
— Staffordshire Police (@StaffsPolice) August 19, 2017
A spokesperson for V Festival said: “Please look after each other and seek help if you feel unwell or you think you know someone who may have taken this substance.”
They also added that anyone who has bought a drug matching this description should seek immediate medical attention.